Wyoming, 2010

Blizzard and Winter Storm in Wyoming, December 29 to 31, 2010

December 29 to 31, 2010 · NWS CYS · 13 events in 13 counties and zones

A strong storm system moved off the Pacific Northwest coast and into the central Rockies and then moved northeast over the northern plains. This system produced heavy snow, strong winds and blizzard conditions across portions of southeast Wyoming and the western Nebraska panhandle.

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

A strong storm system moved off the Pacific Northwest coast and into the central Rockies and then moved northeast over the northern plains. This system produced heavy snow, strong winds and blizzard conditions across portions of southeast Wyoming and the western Nebraska panhandle.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Dec 29, 3:48 AM MST, 2 hours 12 minutes earlier.

Area forecast discussion, Dec 29, 3:48 AM MST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
348 AM MST WED DEC 29 2010

.SHORT TERM...TODAY THROUGH FRIDAY
WILL KEEP HIGH WIND WARNING IN PLACE FOR THE WIND CORRIDOR TILL
THIS AFTERNOON. WINDS HAVE MET CRITERIA IN ALL EXCEPT PLATTE
COUNTY. WINDS SHOULD INCREASE THERE AS WELL OVER THE NEXT FEW
HOURS.  A POTENT WINTER STORM SYSTEM LOOKS TO BE SHAPING UP FOR
THE REGION FROM WED NIGHT THROUGH FRIDAY. SW FLOW WILL OCCUR ALOFT
TODAY OVER THE CWA AS AN UPPER TROUGH DEEPENS OVER THE WESTERN US.
500 MB HEIGHTS WILL BEGIN TO FALL ACROSS THE FORECAST AREA TODAY.
MILD TEMPERATURES WILL OCCUR ONCE AGAIN TODAY IN THE WAA AHEAD OF
THE APPROACHING SYSTEM. 500 HEIGHTS WILL CONT TO FALL TONIGHT AS
THE UPPER TROUGH CONTS TO DEEPEN AS IT MOVES ACROSS THE WESTERN
U.S. THE UPPER TROUGH AXIS WILL MOVE OVER THE GREAT BASIN BY 12Z
THUR. A DISTURBANCE WILL EJECT OUT OF THE BASE OF THE UPPER TROUGH
AND WILL MOVE ACROSS THE WESTERN PORTION OF THE FORECAST AREA
TONIGHT. THIS WILL RESULT IN SNOW DEVELOPING THIS EVENING WEST OF
THE LARAMIE RANGE WHICH WILL SPREAD ACROSS THE NORTHERN LARAMIE
RANGE AND NORTHERN ZONES AFTER MIDNIGHT. THE ASSOCIATED COLD FRONT
WILL RACE ACROSS THE CWA TONIGHT AND WILL BE THROUGH THE ENTIRE
AREA BY AROUND 12Z THUR. SNOW AND BLOWING SNOW WILL OCCUR IN THIS
AREA WITH INTENSITY INCREASING LATE TONIGHT INTO THUR AM. SOUTHERLY
DIVERGENT UPPER FLOW WILL OCCUR ALOFT OVER THE CWA ON THUR AS AN
UPPER LOW DEVELOPS OVER UT. STRONG PVA WILL OCCUR DURING THIS
TIME ACROSS THE CWA. COLD AIR ADVECTION WILL OCCUR IN THE LOWER
LEVELS. MUCH COLDER TEMPERATURES WILL OCCUR ACROSS THE ENTIRE CWA
ON THUR...AND HIGH TEMPS WILL OCCUR VERY EARLY THURSDAY MORNING
WITH TEMPS FALLING THROUGH THE DAY. VERY WINDY CONDITIONS WILL
ALSO OCCUR FROM THUR THROUGH FRI RESULTING IN BLOWING SNOW WHICH
WILL MAKE TRAVEL HAZARDOUS. DEEP MOISTURE WILL ALSO BE IN PLACE OVER THE
AREA AND SNOW WILL CONTINUE TO FALL ACROSS THE CWA WITH PERIODS OF
HEAVY SNOWFALL. THE HEAVIEST SNOWFALL LATE TONIGHT INTO FRI MORNING
LOOKS TO BE ACROSS CARBON COUNTY INTO CONVERSE AND NIOBRARA
COUNTIES. THEREFORE...HAVE UPGRADED THE WINTER STORM WATCH FOR
THIS AREA TO A WINTER STORM WARNING. WILL LEAVE THE REST OF THE
CWA UNDER A WINTER STORM WATCH AT THIS TIME...AND IT LOOKS LIKELY
THAT A WINTER STORM WARNING OR AT LEAST A WINTER WEATHER ADVISORY WILL
BE NECESSARY FOR THE REST OF THE CWA FOR THUR INTO FRI AS THE
STORM CONTINUES TO DEVELOP AND TRACK ACROSS THE REGION. THE UPPER
LOW WILL MOVE ACROSS WY AND CO THUR NIGHT AND STRONG PVA WILL
CONTINUE OVER THE FORECAST AREA. HOWEVER...WITH MUCH COLDER
TEMPS...DENDRITIC GROWTH WILL BE VERY LOW. ON THE OTHER HAND...30
TO 1 SNOW RATIOS WILL OCCUR...SO EVEN A LITTLE BIT OF MOISTURE
WILL CREATE SOME SNOW ACCUMULATION. CYCLONIC NW FLOW WILL BE ALOFT
OVER THE FORECAST AREA ON FRI AS THE UPPER LOW MOVES INTO THE
CENTRAL PLAINS...PLACING THE CWA UNDER THE WRAP AROUND PORTION OF
THE SYSTEM. THIS WILL RESULT IN A CONTINUATION OF LIGHT SNOW
ACROSS THE AREA...BUT BY LATE FRI NIGHT...THE PRECIP SHOULD BEGIN
TO END FROM THE WESTERN ZONES TO THE EASTERN ZONES. HIGH
TEMPERATURES WILL BE AROUND 10 DEGREES ABOVE NORMAL TODAY...20
DEGREES BELOW NORMAL BY THUR AFTERNOON...AND AN INCREDIBLE 30
DEGREES BELOW NORMAL ON FRI.

.LONG TERM...SATURDAY THROUGH WEDNESDAY

FORECAST CHALLENGES IN THE LONG TERM DEAL WITH TEMPERATURES AND
WINDS. LARGE BUST POTENTIAL ON TEMPERATURES AS MOST AREAS WILL HAVE
SNOW COVERAGE THAT WILL KEEP TEMPERATURES BELOW GUIDANCE VALUES.

SATURDAY...SNOWS LOOK TO COME TO AN END SATURDAY...BUT WILL STILL
HAVE SOME FAIRLY STRONG WINDS OVER HIGHER TERRAIN OF THE LARAMIE
RANGE. HAVE CONTINUED BLSN IN THE FORECAST THROUGH SUNDAY...BEFORE
WINDS BEGIN TO DIE OFF SLIGHTLY.

WITH AN ANTICIPATED 4+ INCH SNOWPACK OVER MOST
COUNTIES...TEMPERATURES ARE GOING TO REALLY FALL WELL BELOW GUIDANCE
VALUES. WENT AHEAD AND DROPPED 4-5 DEGREES OFF BCCONSALL
GUIDANCE...WHICH HAD UPPER 30S FOR HIGHS OVER THE WEEKEND AND LOW
TEENS FOR LOWS. TEMPERATURES BEGIN TO MODERATE SUNDAY NIGHT INTO
TUESDAY AS 700MB TEMPERATURES CLIMB BACK TO -8C SUNDAY NIGHT AND
CONTINUE THROUGH MONDAY. GET ANOTHER SHOT OF COLD AIR MONDAY
AFTERNOON INTO THE EVENING HOURS AS A QUICK MOVING SHORTWAVE MOVES
THROUGH THE AREA.

LOOKS LIKE A POSSIBLE HIGH WIND EVENT MONDAY AS GFS SHOWS 700MB
WINDS OVER SOUTHERN WYOMING 55+KTS MONDAY MORNING 12Z THROUGH 18Z
TIMEFRAME AND AGAIN TUESDAY NIGHT INTO WEDNESDAY MORNING.

&&

.AVIATION...12Z TAFS

ALL TAF SITES START OFF IN GOOD SHAPE...BUT EXPECT DETERIORATING
CONDITIONS FOR RAWLINS THIS AFTERNOON AS SNOW MOVES INTO THE AREA
FROM THE WEST. IFR CONDITIONS OUT THAT WAY EXPECTED AFTER 00Z.
THESE LOWERING CONDITIONS EXPECTED TO SPREAD EASTWARD WEDNESDAY
EVENING INTO THURSDAY. ALL AIRFIELDS EXPECTED TO BE IMPACTED WITH
A PROLONGED IFR AND BELOW EVENT FROM THURSDAY MORNING THROUGH
SATURDAY MORNING AS A SIGNIFICANT WINTER STORM MOVES THROUGH
SOUTHEAST WYOMING.

&&

.FIRE WEATHER...THE STORM SYSTEM THAT WILL AFFECT THE REGION
TONIGHT THROUGH FRIDAY WILL PRODUCE COLD...WET AND WINDY WEATHER.
FIRE WEATHER CONCERNS WILL BE MINIMAL FROM TONIGHT THROUGH THE
WEEKEND. SIGNIFICANT WIDESPREAD SNOWFALL WILL BE
POSSIBLE...MINIMIZING ANY FIRE WEATHER CONCERNS. MINIMUM RELATIVE
HUMIDITY VALUES WILL BE BETWEEN 25 AND 35 PERCENT WEDNESDAY
AFTERNOON AND THE TEMPERATURES WILL STILL BE MILD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 2 PM WEDNESDAY FOR WYZ106-WYZ110.
     WINTER STORM WARNING FROM 11 PM WEDNESDAY TO 5 AM FRIDAY FOR
     WYZ101-WYZ102-WYZ103-WYZ104-WYZ105-WYZ109-WYZ110-WYZ111-
     WYZ112-WYZ113-WYZ114.
     WINTER STORM WATCH FROM 5 AM THURSDAY TO 11 AM FRIDAY FOR WYZ106-
     WYZ107-WYZ108-WYZ115-WYZ116-WYZ117-WYZ118-WYZ119.
NE...WINTER STORM WATCH FROM 5 AM THURSDAY TO 11 AM FRIDAY FOR NEZ002-
     NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.

&&

SHORT TERM/AVIATION...KMD
LONG TERM...CLAYCOMB
Hazardous weather outlook, Dec 29, 5:42 AM MST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
542 AM MST WED DEC 29 2010

NEZ002-003-019>021-054-055-095-096-WYZ106>108-115>119-301245-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
542 AM MST WED DEC 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FOR WESTERN PLATTE
COUNTY...BETWEEN CHUGWATER AND WHEATLAND UNTIL 2 PM TODAY. WEST TO
SOUTHWEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS UP TO
60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WINTER STORM WATCH IS IN EFFECT FROM 5 AM THURSDAY THROUGH 11 AM
FRIDAY. THE POTENTIAL EXISTS FOR SIGNIFICANT SNOWFALL AMOUNTS
DURING THIS TIME.  STRONG WINDS WILL OCCUR ALONG WITH MUCH COLDER
TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101>105-109>114-301245-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
542 AM MST WED DEC 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 2 PM FOR THE ARLINGTON
AREA. WEST TO SOUTHWEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH
WITH GUSTS UP TO 60 MPH.

A WINTER STORM WARNING IS IN EFFECT FROM 11 PM TONIGHT THROUGH FRI
MORNING. SIGNIFICANT SNOWFALL IS EXPECTED OVER THE AREA DURING
THIS TIME ALONG WITH STRONG WINDS AND VERY COLD TEMPERATURES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WINTER STORM WARNING IS IN EFFECT UNTIL 5 AM FRIDAY MORNING.
PERIODS OF HEAVY SNOW...STRONG WINDS AND VERY COLD TEMPERATURES
WILL OCCUR ACROSS THE AREA. SNOWFALL ACCUMULATIONS OF 8 TO 12
INCHES ARE EXPECTED AT THE LOWER ELEVATIONS...WITH UP TO 20 INCHES
IN THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SPOTTERS ARE
ENCOURAGED TO REPORT SNOWFALL AMOUNTS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Dec 29, 1:44 AM MST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
144 AM MST WED DEC 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
12/29/2010  M42.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 42 MPH WITH GUSTS TO 49 MPH.

1226 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
12/29/2010  M40.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 40 MPH WITH GUSTS TO 53 MPH.

&&

GCLAYCOM
Local storm report, Dec 29, 3:38 AM MST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
338 AM MST WED DEC 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
12/29/2010  M45 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 45 MPH WITH GUSTS TO 57 MPH. ALSO SUSTAINED
            WIND OF 40 MPH WITH GUSTS TO 52 MPH AT 311 AM.

&&

GCLAYCOM
Local storm report, Dec 29, 3:55 AM MST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 AM MST WED DEC 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/29/2010  M60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 39 MPH WITH GUSTS TO 60 MPH.

&&

GCLAYCOM
Local storm report, Dec 29, 5:51 AM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
551 AM MST WED DEC 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
12/29/2010  M42 MPH          CARBON             WY   DEPT OF HIGHWAYS

            42 MPH SUSTAINED WITH GUSTS TO 52 MPH.

&&

GCLAYCOM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 blizzard, 4 winter storm. Local standard time, as filed.

Blizzard, Converse County Lower Elevations

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
Converse County Lower Elevations forecast zone
Reported by
Law Enforcement
Coordinates
42.972, -105.507 (the zone’s center; the record gives no point)

ASOS reported visibilities of 1/2 mile and winds gusting over 35 mph. Law enforcement reported blizzard conditions. Total snowfall over 6 inches.

Blizzard, Niobrara County

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
Niobrara County forecast zone
Reported by
Law Enforcement
Coordinates
43.057, -104.475 (the zone’s center; the record gives no point)

Law enforcement reported blizzard conditions between Douglas, WY and Harrison, NE across Niobrara County.

Blizzard, Central Laramie Range and Southwest Platte County

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
Central Laramie Range and Southwest Platte County forecast zone
Reported by
Department of Highways
Coordinates
41.698, -105.127 (the zone’s center; the record gives no point)

WYDOT cameras at Bordeaux showed zero visibility with blizzard conditions verified by law enforcement. Sensor recorded gusts of 35 mph.

Blizzard, East Platte County

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
East Platte County forecast zone
Reported by
Trained Spotter
Coordinates
42.133, -104.966 (the zone’s center; the record gives no point)

Reported blizzard conditions SSW of Manville with 6 inches of snow. Law enforcement estimated wind gusts of 70 mph at milepost 116 of Interstate 25 4 miles north northwest of Glendo at scene of automobile accident.

Blizzard, Goshen County

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
Goshen County forecast zone
Reported by
COOP Observer
Coordinates
42.088, -104.353 (the zone’s center; the record gives no point)

COOP observer reported blizzard conditions and around 10 inches of snow. Law enforcement officials reported visibility of only a block in Torrington with an average of 6 inches of snow. The Torrington ASOS reported gusts in excess of 40 mph during the day. Five foot drifts reported across the county.

Blizzard, South Laramie Range

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
South Laramie Range forecast zone
Reported by
Department of Highways
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

WYDOT webcams indicated zero visibilities across the summit. WYDOT sensors recorded wind gusts in excess of 40 mph throughout the day. Reports of over 6 inches of snow over the summit.

Blizzard, South Laramie Range Foothills

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
South Laramie Range Foothills forecast zone
Reported by
NWS Employee
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

NWS employee reported blizzard conditions with a measured peak wind gust of 51 mph and zero visibility with snow and blowing snow.

Blizzard, Central Laramie County

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
Central Laramie County forecast zone
Reported by
Official NWS Observations
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

Blizzard conditions reported at WFO Cheyenne. Visibilities ranged from 1/8 to 1/2 mile in snow and blowing snow with winds gusting over 35 mph. Snow drifts of 18 inches at the office.

Blizzard, East Laramie County

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
East Laramie County forecast zone
Reported by
Department of Highways
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

WYDOT webcams indicated near zero visibility with snow and blowing snow. Pine Bluffs AWOS recorded wind gusts in excess of 40 mph.

Winter Storm, North Laramie Range

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
North Laramie Range forecast zone
Reported by
COOP Observer
Coordinates
42.253, -105.399 (the zone’s center; the record gives no point)

COOP observer near Esterbrooke reported 12 inches of snow.

Winter Storm, Shirley Basin

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
Shirley Basin forecast zone
Reported by
COOP Observer
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

COOP observer reported 7.2 inches of snow in Shirley Basin.

Winter Storm, Central Carbon County

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
Central Carbon County forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

Sage Creek Basin SNOTEL at 7850 feet recorded 12 inches of snow.

Winter Storm, Sierra Madre Range

When
December 29, 6:00 AM MST to December 31, 2:00 PM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

Little Snake River SNOTEL at 8915 feet recorded 26 inches of snow.

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2010Every state in 2010This day in weather historyWarnings in Wyoming, December 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 268072, 268074, 268077, 268086, 268101, 268105, 268109, 268119, 268123, 268127, 268130, 268133, 268134.